# SDR 7AHR201405202311

- Difficulty date: May 20, 2014
- Submitted: May 20, 2014
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 47,131 hours, 35,399 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL STAB REAR SPAR STA 219RH SIDE REAR SPAR CHORD.  REPAIR WAS ACCOMPLISHED IAW FLIGHT VEHICLE CONSULTING DWG 57-13176-1 WITH 8110-3 APPROVAL.
